Ibuleve Pain Relief Ibuprofen 5% Spray, 35ml

Anti-inflammatory spray: For the relief of backache and muscle pain. 

  • Fast, effective pain relief without pills
  • Works to reduce inflammation and swelling

Suitable for: Adults & children aged 12 years & over
Active ingredients: Ibuprofen


  • Fast, effective pain relief without pills
  • Works to reduce inflammation and swelling
  • For muscular backache, muscular and rheumatic pain, sprains, strains and sport injuries
  • Penetrates direct to point of pain
  • Non-sticky, non-greasy, clear and fragrance-free
  • Spray format makes it easy to apply to hard-to-reach areas such as the lower back

£4.99

Compare
  • Fast, effective pain relief without pills
  • Works to reduce inflammation and swelling
  • For muscular backache, muscular and rheumatic pain, sprains, strains and sport injuries
  • Penetrates direct to point of pain
  • Non-sticky, non-greasy, clear and fragrance-free
  • Spray format makes it easy to apply to hard-to-reach areas such as the lower back

Ibuleve Pain Relief Ibuprofen 5% Spray, 35ml

 WHAT IBULEVE PAIN RELIEF 5% SPRAY IS AND WHAT IT IS USED FOR

Ibuleve Pain Relief Ibuprofen 5% Spray is an anti-inflammatory painkiller applied to, and absorbed through the skin. It is a clear, fragrance-free spray containing ibuprofen, a proven anti-inflammatory painkiller for the treatment of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries. The spray is specially formulated to allow rapid absorption of ibuprofen through the skin for effective relief at the point of pain

The ibuprofen spray is for the treatment of the following conditions involving the musculoskeletal system:

    • muscular backache
    • muscular pain
    • rheumatic pain
    • aches
    • pains
    • swellings
    • sprains
    • strains
    • sports injuries.

This product is recommended for use by adults, the elderly, and children over the age of 12 years.

The active ingredient in this product is ibuprofen. This is one of a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).

Ibuprofen works by:

    • relieving pain
    • reducing swelling and inflammation.

Whats is non-steroidal anti-inflammatory drugs (NSAIDs)? Click here

What you need to know about Ibuprofen

Patient information leaflet

Brand

IBULEVE

WHAT IBULEVE IS AND WHAT IT IS USED FOR?

  • Ibuleve is an anti-inflammatory painkiller applied to, and absorbed through, the skin.
  • It is for the treatment of the following conditions involving the musculoskeletal system:
    • backache
    • rheumatic or muscular pain
    • sprains
    • strains
    • neuralgia.
  • It is also for pain relief in common arthritic conditions.
  • Ibuleve is recommended for use by adults, the elderly and children over the age of 12 years. Children under the age of 12 may also use it if recommended by their doctor.
  • The active ingredient in this product is ibuprofen. This is one of a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
  • Ibuprofen works by:
    • relieving pain
    • reducing swelling and inflammation.

How to use

Do not spray near flames, burning cigarettes, electric heaters or similar ignition sources.

For adults, the elderly and children over 12 years old:

  • Use the spray up to three to four times a day, leaving at least four hours between applications.
  • Holding the bottle upright or upside-down, approximately 4 to 6 inches away from the skin, spray over the affected area.
  • Every 2 to 3 sprays, gently massage the spray into the skin over and around the painful area.
  • At each application apply 5 to 10 sprays (1 to 2 ml), depending on the extent and severity of your condition. Do not apply more than 40 sprays (8 ml) in any 24 hour period.
  • Wash hands after use, unless treating them.
  • Carry on using the spray in this way for up to two weeks (or longer if recommended by your doctor), until your condition gets better.
  • If your symptoms worsen or continue for more than two weeks, discuss this with your pharmacist or doctor before continuing treatment.

 

If the spray comes into contact with broken skin or gets into the eyes, nose or mouth

  • The product may cause irritation if it comes into contact with broken skin or gets into the eyes, nose or mouth. If this happens, rinse the affected areas with plenty of water. If rinsing one eye, take care to avoid washing product into the other eye. If irritation persists, tell your doctor or pharmacist.

 

If the spray is accidentally swallowed

  • Symptoms may include headache, vomiting, drowsiness and low blood pressure.
  • If you experience any of these symptoms contact a doctor or hospital straight away.

 

If you forget to use this product

Do not worry if you occasionally forget to use this product, just carry on using it when you remember.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Product Details

Do not spray near flames, burning cigarettes, electric heaters or similar ignition sources.

For adults, the elderly and children over 12 years old:

  • Use the spray up to three to four times a day, leaving at least four hours between applications.
  • Holding the bottle upright or upside-down, approximately 4 to 6 inches away from the skin, spray over the affected area.
  • Every 2 to 3 sprays, gently massage the spray into the skin over and around the painful area.
  • At each application apply 5 to 10 sprays (1 to 2 ml), depending on the extent and severity of your condition. Do not apply more than 40 sprays (8 ml) in any 24 hour period.
  • Wash hands after use, unless treating them.
  • Carry on using the spray in this way for up to two weeks (or longer if recommended by your doctor), until your condition gets better.
  • If your symptoms worsen or continue for more than two weeks, discuss this with your pharmacist or doctor before continuing treatment.

 

If the spray comes into contact with broken skin or gets into the eyes, nose or mouth

  • The product may cause irritation if it comes into contact with broken skin or gets into the eyes, nose or mouth. If this happens, rinse the affected areas with plenty of water. If rinsing one eye, take care to avoid washing product into the other eye. If irritation persists, tell your doctor or pharmacist.

 

If the spray is accidentally swallowed

  • Symptoms may include headache, vomiting, drowsiness and low blood pressure.
  • If you experience any of these symptoms contact a doctor or hospital straight away.

 

If you forget to use this product

Do not worry if you occasionally forget to use this product, just carry on using it when you remember.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

HOW TO STORE IBULEVE PAIN RELIEF 5% SPRAY

  • Keep it out of the sight and reach of children.
  • Always replace the cap after use.
  • Store the bottle upright in a safe place away from flames.
  • Do not store the product above 25°C.
  • Do not use after the expiry date shown on the bottle label and on the carton. The expiry date refers to the last day of that month.
  • Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Side Effects

Like all medicines, Ibuleve Pain Relief 5% Spray can cause side effects, although not everybody gets them. All side effects listed are of unknown frequency (frequency cannot be estimated from the available data).

Ibuleve Pain Relief 5% Spray may cause the following side effects:

  • Occasionally, mild skin rashes, itching or irritation can sometimes occur at the site of application.
  • Skin becomes sensitive to light.

If this is unacceptable, or persists, stop using the product and tell your doctor or pharmacist.

If you experience any of the following side effects, stop using this product immediately and tell your doctor:

  • Allergic reactions (particularly in people who have a history of asthma or allergic problems), such as:
    • unexplained runny nose and watery eyes, or, in more serious cases asthma or aggravated asthma involving breathing difficulties, wheezing or chest tightness;
    • generalised allergic skin reactions involving itch, swelling, inflammation, redness and perhaps blistering and light sensitivity;
    • other more serious generalised allergic reactions possibly involving unexplained nausea and vomiting, swollen eyes, face or tongue, difficulty swallowing, dizziness or light-headedness. Unconsciousness could perhaps occur in the most serious cases.
  • Kidney problems (particularly in people who have a history of kidney disease), such as:
    • decreased urine volume;
    • loss of appetite / weight loss;
    • swelling to abdomen.
  • Problems with the digestive system (particularly in people who have a history of stomach ulcers etc), such as:
    • stomach pain;
    • heartburn / indigestion.

 

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Ingredients

The active ingredient is ibuprofen (5% w/w).

The other ingredients are industrial methylated spirit, macrogol 300, macrogol cetostearyl ether (cetomacrogol 1000) and purified water.

What this product looks like and contents of the pack

  • The product is a clear, colourless spray that contains no fragrance.
  • It is available in a pump spray bottle containing 35 ml.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller